Korean J. Math.  Vol 26, No 4 (2018)  pp.709-727
DOI: https://doi.org/10.11568/kjm.2018.26.4.709

$\lambda^*$-closed sets and new separation axioms in Alexandroff spaces

Amar Kumar Banerjee, Jagannath Pal


Here we have studied the ideas of $g^*$-closed sets,  $g\wedge_\tau $-sets and $\lambda^*$-closed sets and investigate some of their properties in the spaces of A. D. Alexandroff [1]. We have also studied some separation axioms like $ T_\frac{\omega}{4},  T_\frac{3\omega}{8},  T_\omega $ in Alexandroff spaces and also have introduced a new separation axiom namely $ T_\frac{5\omega}{8} $ axiom in this space.


Alexandroff spaces, $ g^* $-closed sets, $ g^*$-open sets, $ A_\tau^\wedge $-sets, $ g\wedge_\tau $-sets, $ T_\omega $, $ T_\frac{\omega}{4}$ , $T_\frac{3\omega}{8}$ and $ T_\frac{5\omega}{8} $ axioms, $\lambda^*$-closed sets, $\lambda^*$-open sets, weak

Subject classification

Primary 54A05, 54D10


Full Text:



Alexandroff, A. D., Additive set functions in abstract space, Mat. Sb. (N.S.) 8 (50) (1940), 307–348 (English, Russian Summary). (Google Scholar)

A. Csa ́sza ́r, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (2002), 351–357. (Google Scholar)

A.Csa ́sza ́r , Generalized open sets in generalized topologies, Acta Math. Hungar. 106 (12) (2005), 53–66. (Google Scholar)

Das, P. and Rashid, M.A., Certain separation axioms in a space, Korean J. Math. Sciences, 7 (2000), 81–93. (Google Scholar)

Das, P. and Rashid, M.A., g∗-closed sets and a new separation axioms in Alexan- droff spaces, Archivum Mathematicum (BRNO), Tomus 39 (2003), 299–307. (Google Scholar)

Dunham, W., T1 -spaces, Kyungpook Math. J. 17 (2) (1977), 161–169. 2 (Google Scholar)

Kelley, J. L., General Topology, 2nd Ed., Graduate Text in Mathematics, 27 New York- Heidelberg- Berlin: Springer-Verlag, (1975). (Google Scholar)

Lahiri B. K. and Das P., Semi-open set in a space, Sains Malaysiana 24 (4) (1995), 1–11. (Google Scholar)

Levine, N., Generalised closed sets in topology, Rend. Cire. Mat. Palermo 19 (2) (1970), 89–96. (Google Scholar)

M. S. Sarsak, Weak separation axioms in generalized topological spaces, Acta Math. Hungar., 131 (1-2) (2011),110–121. (Google Scholar)

M. S. Sarsak, New separation axioms in generalized topological spaces, Acta Math. Hungar. 132 (3) (2011), 244–252. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr